Regularity of variational maximal surfaces

Robert Bartnik Australian National University, Canberra, Australia

TBD mathscidoc:1701.331713

Acta Mathematica, 161, (1), 145-181, 1987.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:11 uploaded by actaadmin ] [ 148 downloads ] [ 0 comments ] [ Cited by 44 ]
@inproceedings{robert1987regularity,
  title={Regularity of variational maximal surfaces},
  author={Robert Bartnik},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203311298391422},
  booktitle={Acta Mathematica},
  volume={161},
  number={1},
  pages={145-181},
  year={1987},
}
Robert Bartnik. Regularity of variational maximal surfaces. 1987. Vol. 161. In Acta Mathematica. pp.145-181. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203311298391422.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved